DOI 10.1007/s12185-020-02886-x
Persistent hypogammaglobulinemia due to immunoglobulin class switch impairment by peri-transplant rituximab therapy.
Аннотация
Post-transplant lymphoproliferative disorder (PTLD) is one of the most serious complications of allogeneic hematopoietic stem cell transplantation (HSCT). Rituximab is effective for PTLD; however, rituximab can produce adverse effects, including hypogammaglobulinemia. Here, we present the case of an 18-year-old female with refractory cytopenia of childhood who developed persistent selective hypogammaglobulinemia with low immunoglobulin G (IgG) 2 and IgG4 levels and monoclonal protein after rituximab therapy against probable PTLD. Despite B-cell recovery, the serum IgG levels gradually declined, reaching < 300 mg/dL at 33 months after rituximab treatment. In addition, class-switched memory (CD27 + IgD -) B cells were limited in phenotypic analysis. These findings suggest that peri-HSCT rituximab may contribute to an abnormal B-cell repertoire induced by impaired immunoglobulin class switch.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.